BibTeX record journals/tc/FanH07

download as .bib file

@article{DBLP:journals/tc/FanH07,
  author    = {Haining Fan and
               M. Anwar Hasan},
  title     = {A New Approach to Subquadratic Space Complexity Parallel Multipliers
               for Extended Binary Fields},
  journal   = {{IEEE} Trans. Computers},
  volume    = {56},
  number    = {2},
  pages     = {224--233},
  year      = {2007},
  url       = {http://dx.doi.org/10.1109/TC.2007.19},
  doi       = {10.1109/TC.2007.19},
  timestamp = {Tue, 22 Dec 2015 15:20:25 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/FanH07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}